Pruritus in patients with amyopathic dermatomyositis

Dimitri Poddighe, Zaure Mukusheva, Maikesh Assylbekova

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Amyopathic dermatomyositis has been associated with the exposure to several drugs: the article by Jeimy et al. described the onset of this uncommon disease in a patient treated with omalizumab. Paradoxically, this patient complained of an intense pruritus and this finding has been reported by several authors observing patients with amyopathic dermatomyositis.

Original languageEnglish
Article number18
JournalAllergy, Asthma and Clinical Immunology
Volume15
Issue number1
DOIs
Publication statusPublished - Mar 27 2019

Keywords

  • Amyopathic dermatomyositis
  • Omalizumab
  • Pruritus

ASJC Scopus subject areas

  • Immunology and Allergy
  • Immunology
  • Pulmonary and Respiratory Medicine

Fingerprint Dive into the research topics of 'Pruritus in patients with amyopathic dermatomyositis'. Together they form a unique fingerprint.

Cite this